Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 9, Number 2

Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 9, Number 2 (1983)
Bull. Amer. Math. Soc. 9 (1983)
More Information
Full-text PDF
Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 9, Number 2 (1983)
Bull. Amer. Math. Soc. 9 (1983)
More Information
Full-text PDF
The uncertainty principle
Charles L. Fefferman.
Bull. Amer. Math. Soc. 9 (1983), 129-206
Abstract, references and article information
Full-text PDF
MathSciNet review: 707957
Steenrod-Sitnikov homology for arbitrary spaces
Ju. T. Lisica and S. Mardešić.
Bull. Amer. Math. Soc. 9 (1983), 207-210
Abstract, references and article information
Full-text PDF
MathSciNet review: 707958
Explicit relaxation of a variational problem in optimal design
Robert V. Kohn and Gilbert Strang.
Bull. Amer. Math. Soc. 9 (1983), 211-214
Abstract, references and article information
Full-text PDF
MathSciNet review: 707959
A generalization of two classical convergence tests for Fourier series, and some new Banach spaces of functions
B. Korenblum.
Bull. Amer. Math. Soc. 9 (1983), 215-218
Abstract, references and article information
Full-text PDF
MathSciNet review: 707960
Entropies and factorizations of topological Markov shifts
D. A. Lind.
Bull. Amer. Math. Soc. 9 (1983), 219-222
Abstract, references and article information
Full-text PDF
MathSciNet review: 707961
Surgery and bordism invariants
Michael Weiss.
Bull. Amer. Math. Soc. 9 (1983), 223-226
Abstract, references and article information
Full-text PDF
MathSciNet review: 707962
$FP_{∞}$ groups and HNN extensions
Kenneth S. Brown and Ross Geoghegan.
Bull. Amer. Math. Soc. 9 (1983), 227-229
Abstract, references and article information
Full-text PDF
MathSciNet review: 707963
Characterization of strictly convex domains biholomorphic to a circular domain
Giorgio Patrizio.
Bull. Amer. Math. Soc. 9 (1983), 231-233
Abstract, references and article information
Full-text PDF
MathSciNet review: 707964
Milnor algebras and equivalence relations among holomorphic functions
Stephen S.-T. Yau.
Bull. Amer. Math. Soc. 9 (1983), 235-239
Abstract, references and article information
Full-text PDF
MathSciNet review: 707965

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Applications of centre manifold theory, by J. Carr.
Theory and applications of Hopf bifurcation, by B. D. Hassard, N. D. Kazarinoff and Y.-H. Wan.
Elementary stability and bifurcation theory, by Gerard Iooss and Daniel D. Joseph.
Reviewer: Stuart S. Antman
Bull. Amer. Math. Soc. 9 (1983), 241-248
Review information
Full-text PDF
Interpolation of linear operators, by S. G. Kreĭn, Ju. I. Petunin and E. M. Semenov.
Reviewer: Colin Bennett
Bull. Amer. Math. Soc. 9 (1983), 248-252
Review information
Full-text PDF
Generalized solutions of Hamilton-Jacobi equations, by P. L. Lions.
Reviewer: Stanley H. Benton
Bull. Amer. Math. Soc. 9 (1983), 252-256
Review information
Full-text PDF
Surfaces and planar discontinuous groups, by Heiner Zieschang, Elmar Vogt and Hans-Dieter Coldewey.
Reviewer: Jane Gilman
Bull. Amer. Math. Soc. 9 (1983), 256-259
Review information
Full-text PDF
Mathematical theory of entropy, by Nathaniel F. G. Martin and James W. England.
Topics in ergodic theory, by William Parry.
An introduction to ergodic theory, by Peter Walters.
Reviewer: Paul Shields
Bull. Amer. Math. Soc. 9 (1983), 259-265
Review information
Full-text PDF